# SDR HALA2009102200473

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,298 hours, 17,013 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Out Of Alignment
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UNABLE RNP ANNUNCIATED EICAS. RAN QRH CHECKLIST, MSG REMAINED TIL ENGS SHUTDOWN AT GATE.  PERFORMED REALIGNNENT OF IRU'S. REALIGNMENT CHKS OK AND ALL 3 IRU'S GME LOCATION OK RAN ENG'S MSG DID NOT RETURNED, A/C OK FOR SERVICE.
